MAUDE Adverse Event Report: SUNRISE MEDICAL (US) LLC QUICKIE P222; POWERED WHEELCHAIR

SUNRISE MEDICAL (US) LLC QUICKIE P222; POWERED WHEELCHAIR
Model Number EIPW2
Health Effect - Clinical Code Injury (2348)
Date of Event 12/04/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Sunrise medical received an update that the end user will remain in the hospital possibly for several months.Arrangements to have the wheelchair returned to sunrise medical for a full inspection and evaluation have been made.Although the dealer was unable to provide any details about how the accident occurred or the type of injury/injuries sustained, sunrise medical has decided to file the mdr.There were no allegations of malfunction or defect made against the wheelchair.Upon completion of the wheelchair evaluation, a supplemental report may be filed if any new or relevant information is found.
 
Event or Problem Description
Per the dealer, (b)(6), he performed an evaluation of the chair on (b)(6) and reported that the chair was involved in a car accident previous to that evaluation.The end user was in the chair when the chair was hit by a car.The patient was dragged by the car and was hospitalized.The extent of the end user's injuries is unknown.

Brand Name
QUICKIE P222
Common Device Name
POWERED WHEELCHAIR
Manufacturer (Section D)
SUNRISE MEDICAL (US) LLC
2842 business park ave.
fresno CA 93727
MDR Report Key9539661
Report Number2937137-2020-00001
Device Sequence Number16746223
Product Code ITI
UDI-Device Identifier05022408043415
UDI-Public05022408043415
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K963385
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberEIPW2
Device Catalogue NumberEIPW2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/23/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2019
Initial Report FDA Received Date01/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Weight82